Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Verification of a conjecture of Gerstenhaber


Author: J. P. Jans
Journal: Proc. Amer. Math. Soc. 11 (1960), 335-336
MSC: Primary 16.00
DOI: https://doi.org/10.1090/S0002-9939-1960-0114836-2
MathSciNet review: 0114836
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] M. Gerstenhaber, On nilalgebras and linear varieties of nilpotent matrices, III, Ann. of Math. vol. 70 (1959) pp. 167-205. MR 0113912 (22:4743)
  • [2] J. P. Jans, Projective injective modules, Pacific J. Math. vol. 9 (1959) pp. 1103-1108. MR 0112904 (22:3750)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 16.00

Retrieve articles in all journals with MSC: 16.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1960-0114836-2
Article copyright: © Copyright 1960 American Mathematical Society

American Mathematical Society